# SDR UPS96521233

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-3C, FIBER IS DAMAGED ON THE RT ELEVATOR LOWER TRAILING EDGE 68 INCHES OUTBOARD FROM INBOARD END.  REPAIRED PER SRM 55-20-01, 51-70-04, 51-20-05 AND SRM 51-40-02.
